MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis: the sample has not been returned for evaluation.A lot history review revealed this is the only complaint for this lot.A review of the manufacturing record show the lot was manufactured to specification.Patient and procedural details have been requested but were not available at the time of this report.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.If additional information is obtained or the sample is returned, a supplement report will be submitted with all relevant information.
 
Event or Problem Description
It was reported a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter allegedly had a material rupture.The health care professional (hcp) reportedly advanced the dcb to the target lesion.Upon inflation of the lutonix dcb at the target lesion, the hcp reportedly realized blood was accumulating inside the indeflator.Based on this observation, the hcp believed that the balloon had allegedly "ripped".The hcp removed the balloon successfully from the patient and used another lutonix dcb of the same size to effectively complete the procedure.The lutonix dcb was requested to be returned.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5525894
Report Number3006513822-2016-00071
Device Sequence Number1037569
Product Code ONU
UDI-Device Identifier00801741098499
UDI-Public(01)00801741098499(17)171123(10)GFAN0170
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2017
Device Model Number9004
Device Catalogue NumberBSCLX35130660
Device Lot NumberGFAN0170
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1